Li Shang-Yin's Poem "The Ornamented Zither" (Chin-sê)
Bibliographic Data
| ID | 3960332 |
|---|---|
| Authors | James J Y Liu (corresponding author) |
| Year | 1965 |
| Volume | 85 |
| Issue | 2 |
| Pages | 129 |
| Publication date | 1965-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of the American Oriental Society (JOURNAL) |
| Journal identifiers | ISSN: 0003-0279 • E-ISSN: 2169-2289 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/597983 |
| OpenAlex | W2328462760 |
| Language | EN |
Art · Chin · Literature · Poetry · Chinese history and philosophy · Geology · Paleontology · Urban and spatial planning
| Highly cited | No |
|---|